# SDR ABXA9600410

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Web
- Part number: 99122438
- Condition: Cracked
- Location: Fs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE PYLON BULKHEAD AT FS 965 CRACKED JUST ABOVE THE FLOOR LINE AT LBL 50.  REPLACED PYLON BULKHEAD WEB IAW DC-9 SRM CHAPTERS 51-30-1, 51-30-2 AND 51-30-5.
